Hey first post on this site, so I hope I’m in the right section. I’m in the middle of a 12 week cycle that is as follows:
500 mgs test e
60 mgs tbol ed
60mgs anavar everyday
This is my sixth week in. The first two injections I did during week one of my cycle knotted up really badly and were extremely sore, where it hurt to sit or even walk. This pain went away after about a week or so. Now on my sixth week I opened a new vial of test and my first pin in my glute is swollen twice the size as the first time this happened, and even more painful. I have woken up from bumping it and it’s difficult to get in and out of my truck or even walk. I don’t think it’s an abscess, but I don’t know what would cause this. It seems weird that it happened on the first injections of both vials, at first thought it was my body reacting to a new substance, but they are both test 350 from the same lab.
Also my second injection from this vial was yesterday, and I have no soreness or swelling from it. After the first two injections I have heated the vial before every pin, and used one needle to draw and one to inject, also clean vial and injection site with alcohol pads. I am using 23ga 1 inch pins, could the oil be stuck between the skin and muscle? The lump is ab the size of if you were to cut a tennis ball in half and lay the two halves next to each other on my upper glute. Any help would be appreciated. Do I need to see a doctor? There is no redness or fever just a LOT of pain. It will have been a week on Thursday the 24th